Cookies?
Library Header Image
LSE Research Online LSE Library Services

Non-planar simplices are not reduced

Martini, Horst and Swanepoel, Konrad (2004) Non-planar simplices are not reduced. Publicationes Mathematicae Debrecen, 64 (1-2). pp. 101-106. ISSN 0033-3883

Full text not available from this repository.
Item Type: Article
Official URL: http://www.math.klte.hu/publi/
Additional Information: © 2004 Publicationes Mathematicae, Debrecen, Hungary
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 16 Oct 2009 09:39
Last Modified: 20 May 2019 00:43
URI: http://eprints.lse.ac.uk/id/eprint/25461

Actions (login required)

View Item View Item